The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 11


Preprint: The Properties of Periodic Cardinal Interpolatory Wavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
chen@math03.math.ac.cn (Han Lin chen)
Guest





PostPosted: Tue Oct 07, 1997 9:50 am    
Subject: Preprint: The Properties of Periodic Cardinal Interpolatory Wavelets
Reply with quote

#4 Preprint: The Properties of Periodic Cardinal Interpolatory Wavelets

The Properties of Periodic Cardinal Interpolatory Wavelets

Hanlin Chen, Dengfeng Li,Silong Peng and Shaoliang Xiao.
(Institute of Mathematics, Academia Sinica, Beijing, 100080)

Abstract: In this paper, we construct periodic interpolatory wavelets
and their duals from a periodic function g(x) whose Fourier
coefficients are positive. The corresponding decomposition and
reconstruction algorithms are given. We show that such kind of
wavelets share interpolatory property with good localization, explicit
analytic representations, any desired regularity, biorthogonlity, real
valued and symmrtry.

Chen's email: chen@math03.math.ac.cn
Li's email: lidf@math03.math.ac.cn
Peng's email: slpeng@math08.math.ac.cn
Best regards
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025121 seconds : 18 queries executed : GZIP compression disabled